# SDR TRBA2009072

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N529AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 19,121 hours, 22,723 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Condition: Loose
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP F/O SAW RT MLG TRUNION PIN COMING LOOSE AND DAMAGING TIRE.  AWAITNG AML PAGE FOR FURTHER DETAILS.
